# SDR FDEA201611184111

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 61,969 hours, 20,987 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 96010211
- Part serial: 1652
- Condition: Malfunctioned
- Location: Flap Handle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 95-100  KTS. RECEIVED AN  AURAL "FLAP" WARNING. EAD SHOWED A WHITE BOX BUT THE  CONFIG PAGE SHOWED ALL GOOD INDICATIONS.   REMOVED AND REPLACED THE FLAP HANDLE POSITION TRANSMITTER IAW MM 27-54-03-4. TESTS PASSED.
